# SDR 06FDEA1016

- Difficulty date: March 13, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug MD-10-10F
- Aircraft serial: 47808
- Aircraft time: 55,123 hours, 24,867 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Unknown
- Location: Bs 879-889
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT MOD DOUBLER REPAIR JUST AFT OF NR 9 ON REPAIR LOCATION STA 879-889.  REMOVED OLD DOUBLER AND PERFORMED NEW REPAIR DOUBLER IAW SRM 53-20-00 FIG 6 VOL 1.  FAB PARTS IAW DETAIL PARTS TRAVELER F167066/N01066 AND IAW SRM 53-20-00 FIG 6 VOL 1.
